# SDR YENA200102

- Difficulty date: June 7, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 2,320 hours, 1,136 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320171A
- Part serial: 55695
- Condition: Cracked
- Location: Cockpit
- Part time: 2,320 hours, 1,136 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEFORE DESCENT FLT 43, JFK TO MCO, AT 39,000 FT, FLIGHT CREW REPORTED CRACKED CAPTAIN'S FRONT WINDSHIELD.  REMOVED AND REPLACED CAPT WINDSHIELD PER AMM 56-11-11-000001 AND OPS CHECKED OK PER AMM 56-11-11-501.
